# SDR USAA20110609EM032

- Difficulty date: June 7, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1720,  FLIGHT CREW REPORTED DIRTY, MUSTY ODOR ON TAKE OFF THRU CLIMB.  MAINTENANCE ACCOMPLISHED RECIRCULATION DUCT CLEANING PER AMM 21-24-03-110-801-A. OPERATIONAL CHECK IS SATISFACTORY.
